# SDR 2024F00114

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: General aviation
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Engine: Iae PW1133GJM
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 30G5908
- Part serial: LENCAU9946
- Condition: Cracked
- Location: Eng Compressor
- Part time: 838,152 hours, 4,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PHASE, A CRACK IS DETECTED IN A BLADE WITHOUT REPAIR IAW SP1100G-B-72-35-30-00A-310A-B.  DO A VISUAL INSPECTION OF THE HIGH PRESSURE COMPRESSOR (HPC) ROTOR ASSEMBLY FOR SERVICEABILITY TABLE 10. HPC 8TH STAGE (IBR) ROTOR - VISUAL INSPECTION PWA REFERENCE: CAS 21138-R9K8P0 NON REPAIRABLE LIFE LIMITED PART TO BE RETIRED BEFORE END OF LIFE
